Smooth densities of the laws of perturbed diffusion processes

Lihu Xu, Wen Yue, Tusheng Zhang

Research output: Contribution to journalArticlepeer-review

105 Downloads (Pure)

Abstract

Under some regularity conditions on b, σ and α, we prove that the solution of the following perturbed stochastic differential equation Xt=x+∫0 tb(Xs)ds+∫0 tσ(Xs)dBs+αsup0≤s≤tXs,α0, where t0>0 is some finite number.

Original languageEnglish
Pages (from-to)55-62
Number of pages8
JournalStatistics and Probability Letters
Volume119
Early online date25 Jul 2016
DOIs
Publication statusPublished - 1 Dec 2016

Keywords

  • Malliavin differentiability
  • Perturbed diffusion processes
  • Smooth density

Fingerprint

Dive into the research topics of 'Smooth densities of the laws of perturbed diffusion processes'. Together they form a unique fingerprint.

Cite this